Skip to content

Recombination

DeFord, D., Duchin, M., & Solomon, J. (2021). Recombination: A Family of Markov Chains for Redistricting. Harvard Data Science Review, 3(1).

Type
Journal article
Intellectual base
Primary research
Year
2021
Volume
3
Issue
1
DOI
10.1162/99608f92.eb30390f
DOI registrant
MIT Press
Link
https://doi.org/10.1162/99608f92.eb30390f
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a59f591c737b · see in the full table